# SDR REXA2025042900524

- Difficulty date: March 31, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60031902275
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS ON FWD AND AFT FORMERS @ FS 320 AND 338 ARE CORRODED AND REQUIRE REPLACEMENT.  REMOVED 4 EACH CORRODED CLIPS. LOCATED, DRILLED AND INSTALLED NEW CLIPS, 2 EACH P/N: 600-31902-275 AND 600-31902-276, IAW CRJ 700/900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REV. 38 DATED JUL/25/2020.
